Mathematical Research Letters
Volume 19 (2012)
On families of filtered (φ,N)-modules
Pages: 667 – 689
In this paper, as a generalization of Berger’s construction, we give a functor from the category of families of filtered (φ,N)-modules (with certain condition) to the category of families of (φ,Γ)-modules. Combining this with Kedlaya and Liu’s theorem we show that, when the base is a reduced affinoid space, every family of weakly admissible filtered (φ,N)-modules can locally be converted into a family of semistable Galois representations.
filtered (φ,N)-module, (φ,Γ)-module
2010 Mathematics Subject Classification